MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DRAPE,LAPAROTOMY,POUCH ULTRAGARD,12/CS

MEDLINE INDUSTRIES LP; DRAPE,LAPAROTOMY,POUCH ULTRAGARD,12/CS
Catalog Number DYNJP3008UG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
"shortly after the surgery, the owner began sharing concerns surrounding the incision site, starting with small oozing at the cranial edge, to a widespread infection along the entire site.".
 
Additional Manufacturer Narrative
It was reported that "during surgery the laparotomy drape in question was opened using aseptic technique and given to the surgeon who was sterile at that time.The surgeon placed the drape so that the opening in the center of the drape was aligned with where the incision along the spine was made.From there, the surgeon began performing the procedure.The drape in question was being used as a shield to maintain the sterile field around the incision site.Shortly after the surgery, the owner began sharing concerns surrounding the incision site, starting with small oozing at the cranial edge, to a widespread infection along the entire site".It was reported, "the patient had been treated with antibiotics to help with the infection but ended up having an adverse reaction to the antibiotics.The patient was then hospitalized for multiple days at a rockford er to recover from the reaction." the patient in the complaint is a dog.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Updated: d2b.
 
Additional Manufacturer Narrative
Updated h6.Recall - r-26-003.

Common Device Name
DRAPE,LAPAROTOMY,POUCH ULTRAGARD,12/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24808799
Report Number1417592-2026-00379
Device Sequence Number21509770
Product Code PUI
UDI-Device Identifier10080196573783
UDI-Public10080196573783
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJP3008UG
Device Lot Number72524080036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by ManufacturerNot provided
04/21/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/21/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexMale
Patient Weight16 KG